# SDR F3LA2021111400083

- Difficulty date: November 11, 2021
- Submitted: November 14, 2021
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 04307
- Aircraft time: 39,632 hours, 16,300 cycles
- Engine: Cfmint CFM565B43
- Engine time: 36,019 hours, 15,075 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FA(B) CALLED AND SAID HE SMELLED A STRONG "DIRTY SOCK" ODOR.  ALL FA'S AGREED.  SMELL STRONGEST IN AFT CABIN. SMELL SEEMED TO DISSAPATE DURING APPROACH AND LANDING.  PERFORMED TSM 71-0000-810-802-A NO SMOKE OR ODOR NOTED AT THIS TIME T/W P843059NAI-38 DUE DATE 3-23-2022 OPERATED ENG # 2 ALL PARAMETERS NORMAL.  ENG # 2 BLEED SYSTEM RESORED . NO DFECTS NOTED AT THIS TIME REF TSM 71-00-00810-802-A OPS CHECK OF ENG # 2 BLEED SYSTEM GOOD THIS CLEARS MEL PLACARD REMOVED.
